Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 47, NWS Lincoln, IL

July 12, 2015Fulton County, Illinois

NWS Lincoln, IL issued this river flood warning at Jul 12, 2015, 10:01 AM CDT for Fulton County, Illinois. It took effect at Jul 13, 2015, 4:00 AM CDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Jul 12, 2015, 10:01 AM CDT (15:01 UTC)
In effect from
Jul 13, 2015, 4:00 AM CDT
Expired
Jul 13, 2015, 7:00 PM CDT
In force
15 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Fulton County, IL

The radar

The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at Seville (SEVI2). The gauge peaked at 20.58 ft at Jul 13, 2015, 12:00 PM CDT.

actionminormoderate1015202507/1207/1307/1407/15
Action stage
19 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05570000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WGUS43 KILX 121501
FLWILX

FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1001 AM CDT SUN JUL 12 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Spoon River at Seville affecting Fulton County.

.Synopsis...
Rapid rises are occurring along the Spoon River near Seville, 
in response to 2 to 4 inches of rain that occurred upstream of
London Mills on Saturday. The river should continue rising 
at Seville, and reach flood stage overnight. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC057-130501-
/O.NEW.KILX.FL.W.0047.150713T0900Z-150714T0000Z/
/SEVI2.1.ER.150713T0900Z.150713T1200Z.150713T1800Z.NO/
1001 AM CDT SUN JUL 12 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Spoon River at Seville.
* From late tonight until Monday evening.
* At  945 AM Sunday the stage was 18.0 feet.
* Flood stage is 22 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage overnight and continue to 
  rise to near 22.2 feet by tomorrow morning. The river 
  will fall below flood stage by tomorrow afternoon.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Spoon River
 Seville           22  18.0 Sun 10 AM   22.2   19.5   16.1


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
Geelhart
3 follow-up statements
786 
WGUS83 KILX 130248
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
947 PM CDT SUN JUL 12 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-131647-
/O.EXT.KILX.FL.W.0045.000000T0000Z-150713T1832Z/
/LNMI2.1.ER.150712T0544Z.150712T2145Z.150713T1232Z.NO/
947 PM CDT SUN JUL 12 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Monday afternoon.
* At  845 PM Sunday the stage was 17.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Spoon River
 London Mills      15  17.4 Sun 9 PM    15.1   11.4    9.4


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-131647-
/O.EXT.KILX.FL.W.0047.150713T1800Z-150714T0000Z/
/SEVI2.1.ER.150713T1800Z.150713T1800Z.150713T1800Z.NO/
947 PM CDT SUN JUL 12 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* From Monday afternoon until Monday evening.
* At  845 PM Sunday the stage was 19.7 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow afternoon.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Spoon River
 Seville           22  19.7 Sun 9 PM    21.7   19.7   16.3


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
598 
WGUS83 KILX 131050
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
550 AM CDT MON JUL 13 2015

...The Flood Warning continues for the following river in Illinois...
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-140000-
/O.CON.KILX.FL.W.0047.150713T1800Z-150714T0000Z/
/SEVI2.1.ER.150713T1800Z.150713T1800Z.150713T1800Z.NO/
550 AM CDT MON JUL 13 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* From this afternoon until this evening.
* At  445 AM Monday the stage was 20.2 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  afternoon.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Spoon River
 Seville           22  20.2 Mon 5 AM    19.7   16.3   13.7


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
485 
WGUS83 KILX 131530
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
1029 AM CDT MON JUL 13 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

The expected flooding along the Spoon River at Seville did not
occur. Therefore, this will be the last statement for this
event.

ILC057-131559-
/O.CAN.KILX.FL.W.0047.000000T0000Z-150714T0000Z/
/SEVI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1029 AM CDT MON JUL 13 2015

The Flood Warning is cancelled for
  The Spoon River at Seville.
* At  945 AM Monday the stage was 20.5 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will crest below flood stage at 20.8 feet this
  evening.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Spoon River
 Seville           22  20.5 Mon 10 AM   19.5   17.8   16.6

&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 12, 9:45 AM CDT, 16 minutes earlier.

Area forecast discussion, Jul 12, 9:45 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
945 AM CDT SUN JUL 12 2015

.UPDATE...
ISSUED AT 945 AM CDT SUN JUL 12 2015

ISOLATED THUNDERSTORMS HAVE RECENTLY FORMED OVER THE FAR SOUTHEAST
CWA NEAR A WEAK BOUNDARY...BUT ARE TRACKING SOUTHEAST AND SHOULD
BE OUT OF THE AREA SOON. CANNOT RULE OUT ADDITIONAL DEVELOPMENT
THIS AFTERNOON WITH VARIOUS BOUNDARIES FLOATING ABOUT...BUT THINK
IT WILL MAINLY BE IN AREAS FROM ABOUT I-57 EASTWARD. SOUTHWEST
PARTS OF THE FORECAST AREA HAVE CLEARED OUT AND TEMPERATURES
ALREADY ARE IN THE MID 80S IN JACKSONVILLE AS A RESULT. WILL NEED
TO CLOSELY WATCH THE TEMPERATURE TRENDS OVER THE WESTERN CWA
WHERE SUNSHINE WILL BE MOST PREVALENT...AS CURRENT HEAT INDEX
FORECASTS ARE JUST SHY OF ADVISORY CRITERIA IN THE 100-102 RANGE.

&&

.SHORT TERM...(TODAY)
ISSUED AT 347 AM CDT SUN JUL 12 2015

A SLOW MOVING FRONTAL BOUNDARY WILL LINGER ACROSS CENTRAL IL
TODAY...ALTHOUGH GENERAL SUBSIDENCE WILL BE IN PLACE FOLLOWING LAST
NIGHTS CONVECTIVE COMPLEX. THE RESULT SHOULD BE SHOWERS/THUNDERSTORMS
TAPERING OFF OVER SOUTHEAST IL EARLY IN THE DAY...WITH LIKELY DRY
CONDITIONS IN THE REMAINDER OF THE CENTRAL IL FORECAST AREA
THROUGH MID AFTERNOON. LATE IN THE AFTERNOON...AFTER INSTABILITY
DEVELOPING THROUGH DAYTIME HEATING IN A MOISTURE RICH ENVIRONMENT
CHARACTERIZED BY 1.75 INCH OR HIGHER PRECIPITABLE WATER SOUTH OF
THE BOUNDARY...CAN'T RULE OUT ISOLATED STRONG THUNDERSTORMS
DEVELOPING. TEMPERATURES TODAY SHOULD REBOUND WELL WITH HIGHS
REACHING THE UPPER 80S TO LOW 90S AND HEAT INDEX VALUES REACHING
AROUND 100 DEGREES.

.LONG TERM...(TONIGHT THROUGH SATURDAY)
ISSUED AT 347 AM CDT SUN JUL 12 2015

MAIN WEATHER CONCERN THROUGH MONDAY WILL BE THE HIGH HEAT AND
HUMIDITY ALONG WITH SEVERE RISK OF STORMS. WILL ISSUE SPECIAL
WEATHER STATEMENT TO ADDRESS AFTERNOON HEAT INDICES IN THE UPPER 90S
TO NEAR 100 THIS AFTERNOON AND 100-105F MONDAY AFTERNOON AND HIGHEST
IN SW CWA WHERE HIGHS IN THE LOWER 90S. THIS WILL BE CLOSE TO HEAT
ADVISORY CRITERIA OF 105 FOR 3 HOURS FROM JACKSONVILLE TO
LAWRENCEVILLE SW MONDAY AFTERNOON. SPC HAS A SLIGHT CHANCE OF
SEVERE STORMS OVER IL TONIGHT WITH ENHANCED SLIGHT RISK OVER KNOX
AND STARK COUNTIES IN NW IL FOR MAINLY DAMAGING WIND GUSTS. MCS
LIKELY OVER UPPER MS RIVER VALLEY TONIGHT AND TRACKING SE WITH
SOME OF ITS STORMS MOVING INTO CENTRAL IL. SPC HAS MODERATE RISK
OF SEVERE STORMS LATER MONDAY AFTERNOON/EVENING OVER MUCH OF
CENTRAL AND EAST CENTRAL IL WITH ENHANCED SLIGHT RISK FAR WESTERN
CWA. THIS WOULD BE FOR DAMAGING WIND GUSTS...LARGE HAIL AND
POSSIBLE TORNADOES. EVEN MORE UNSTABLE AIRMASS MONDAY AFTERNOON
WITH CAPES 4000-5000+ J/KG DURING FROM MID AFTERNOON INTO EARLY
EVENING MON. PLUS STRONGER BULK SHEAR OF 35-45 KTS. MODELS SHOW A
COLD FRONT DROPPING SOUTHWARD INTO CENTRAL IL MONDAY NIGHT WHICH
WILL PROVIDE MORE LIFT FOR THESE STRONGER STORMS. FREQUENT
LIGHTNING AND HEAVY RAINS WILL BE A THREAT THROUGH MONDAY NIGHT
WITH PRECIPITABLE WATER VALUES OF 1.75 TO 2 INCHES OR MORE.

CHANCES OF SHOWERS AND THUNDERSTORMS SHIFT EAST TUE WITH FRONTAL
BOUNDARY AND SHORT WAVE TROF AND WILL HAVE HIGHEST POPS IN EASTERN
IL TUE. SPC HAS MARGINAL RISK IN THE WABASH RIVER VALLEY TUE WHILE
SLIGHT RISK IS SE OF THE OHIO RIVER OVER KY. HIGHS IN THE UPPER 80S
TO NEAR 90F TUE WITH AFTERNOON HEAT INDICES PEAKING IN THE 90S. NOT
QUITE AS HOT AND HUMID WED WITH HIGHS IN THE LOW TO MID 80S AND
AFTERNOON HEAT INDICES IN THE UPPER 80S/LOWER 90S.

00Z MEDIUM AND EXTENDED FORECAST MODELS SHOW UPPER LEVEL SUBTROPICAL
RIDGE OVER TEXAS RIDGING INTO IL BY WED AND THIS WILL DIMINISH
CHANCES OF SHOWERS AND THUNDERSTORMS TUE NIGHT THROUGH WED EVENING.
INCREASING HEAT AND HUMIDITY WILL OCCUR LATE THIS WEEK WITH HIGHS
BACK INTO THE MID 80S TO LOWER 90S FRI THROUGH NEXT WEEKEND AND
AFTERNOON HEAT INDICES LIKELY PEAKING WELL INTO THE 90S TO NEAR 100F
CHANCE OF SHOWERS AND THUNDERSTORMS WILL ALSO RETURN OVER WESTERN
AREAS OVERNIGHT WED NIGHT AND INTO THE REST OF THE AREA THU AND THU
NIGHT AS A SHORT WAVE RIDES OVER TOP OF UPPER LEVEL RIDGE NEAR
CENTRAL IL. BETTER CHANCES OF SHOWERS/THUNDERSTORMS SHIFTS FURTHER
NORTH FRI/SAT AS SHORT WAVE MORE IMPACTING THE GREAT LAKES REGION. A
COLD FRONT TO PUSH INTO IL SUNDAY OF NEXT WEEK INCREASING CHANCES OF
SHOWERS/THUNDERSTORMS AGAIN.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 634 AM CDT SUN JUL 12 2015

PRIMARILY VFR CONDITIONS HAVE DEVELOPED THIS MORNING AS SHOWERS
AND THUNDERSTORMS HAVE MAINLY MOVED OFF TO SOUTHEAST OF CENTRAL IL
TAF SITES...HOWEVER LOCAL FOG WILL CONTINUE THROUGH 13Z BRINGING
REDUCED VISIBILITY AND LOW CEILINGS. VFR CONDITIONS EXPECTED
THROUGH AFTERNOON AS STRONG THUNDERSTORM COMPLEX EXPECTED TO
DEVELOP OVER THE UPPER MISSISSIPPI VALLEY AND BEGIN APPROACHING.
ISOLATED THUNDERSTORMS POSSIBLE IN AFTERNOON...HOWEVER LIKELIHOOD
TOO LOW FOR MENTION IN TAFS AT THIS POINT. THUNDERSTORM COMPLEX
EXPECTED TO CROSS INTO CENTRAL IL AFTER 00Z BRINGING STRONG
THUNDERSTORMS AND THREAT OF SEVERE WIND GUSTS. HAVE INCLUDED TEMPO
GROUP FOR IFR VSBY/MVFR CIGS WITH MOST LIKELY TIMING...HOWEVER
TIMING MAY NEED ADJUSTMENTS AS THUNDERSTORM COMPLEX DEVELOPS AND
APPROACHES. WINDS GENERALLY W 5-7 KTS IN THE MORNING...BACKING TO
S-SW THROUGH THE DAY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GEELHART
SHORT TERM...ONTON
LONG TERM...07
AVIATION...ONTON
Hazardous weather outlook, Jul 12, 6:00 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
600 AM CDT SUN JUL 12 2015

ILZ027>031-036>038-040>057-061>063-066>068-071>073-131100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
600 AM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS...SOUTH
CENTRAL ILLINOIS...SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT ACROSS
CENTRAL AND SOUTHEAST ILLINOIS...ESPECIALLY AREAS NORTHWEST OF THE
ILLINOIS RIVER. THE MAIN THREAT APPEARS TO BE DAMAGING WINDS AS A
LINE OF THUNDERSTORMS MOVES SOUTHEAST THROUGH THE AREA. HEAVY
RAIN WILL BE POSSIBLE AS WELL...AND MAY ADD TO ONGOING FLOODING
PROBLEMS.

FLOODING WILL CONTINUE ON MANY AREA RIVERS...INCLUDING THE
ILLINOIS RIVER...PORTIONS OF THE SANGAMON RIVER...SALT
CREEK...SPOON RIVER...MACKINAW RIVER...AND THE LITTLE WABASH
RIVER.

HOT AND HUMID WEATHER WILL DEVELOP TODAY...WITH HEAT INDEX VALUES
IN THE UPPER 90S TO AROUND 100.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SUBSTANTIAL RISK FOR SEVERE WEATHER WILL CONTINUE INTO
MONDAY...WITH MULTIPLE PERIODS OF SEVERE WEATHER POSSIBLE.
DAMAGING WINDS...LARGE HAIL...AND TORNADOS WILL ALL BE POSSIBLE
WITH THE STRONGER STORMS. THE PERIOD OF STRONGEST STORMS WILL
LIKELY BE THE AFTERNOON TO EVENING MONDAY.

HOT AND HUMID WEATHER MAY INCREASE FOR MONDAY...WITH HEAT INDEX
VALUES POTENTIALLY REACHING 100 TO 105...DEPENDING ON TIMING OF
THUNDERSTORMS THROUGH THE DAY.

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH THE
WEEK. AT THIS TIME...TUESDAY INTO WEDNESDAY APPEARS TO HAVE THE
LOWEST CHANCE FOR ANY PRECIPITATION OR THUNDERSTORMS.

FLOODING WILL CONTINUE ON THE ILLINOIS RIVER AND THE WESTERN END
OF THE SANGAMON RIVER MUCH OF THE UPCOMING WEEK. FLOODING ON SALT
CREEK SHOULD CONTINUE UNTIL LATE MONDAY OR TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

ONTON

In the hours before

Local storm report, Jul 12, 6:50 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
650 AM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       DUNLAP                  40.86N 89.68W
07/12/2015  M2.14 INCH       PEORIA             IL   MESONET

            RAIN FELL IN 5 HOURS SATURDAY AFTERNOON

0600 AM     HEAVY RAIN       ALTONA                  41.12N 90.16W
07/12/2015  M1.23 INCH       KNOX               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
07/12/2015  M1.00 INCH       CASS               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0630 AM     HEAVY RAIN       GALESBURG               40.95N 90.38W
07/12/2015  M2.11 INCH       KNOX               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0630 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
07/12/2015  M1.15 INCH       MASON              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0630 AM     HEAVY RAIN       CANTON                  40.56N 90.04W
07/12/2015  M2.28 INCH       FULTON             IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, Jul 12, 7:51 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
751 AM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
07/12/2015  M2.35 INCH       MORGAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       WATAGA                  41.03N 90.28W
07/12/2015  M1.25 INCH       KNOX               IL   MESONET

            SATURDAY RAIN TOTAL

0700 AM     HEAVY RAIN       ROANOKE                 40.80N 89.20W
07/12/2015  M1.37 INCH       WOODFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       DAHINDA                 40.95N 90.10W
07/12/2015  M1.18 INCH       KNOX               IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, Jul 12, 8:36 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
836 AM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       ALTONA                  41.12N 90.16W
07/12/2015  M1.23 INCH       KNOX               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
07/12/2015  M1.00 INCH       CASS               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       DUNLAP                  40.86N 89.68W
07/12/2015  M2.14 INCH       PEORIA             IL   MESONET

            RAIN FELL IN 5 HOURS SATURDAY AFTERNOON

0630 AM     HEAVY RAIN       GALESBURG               40.95N 90.38W
07/12/2015  M2.11 INCH       KNOX               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0630 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
07/12/2015  M1.15 INCH       MASON              IL   CO-OP OBSERVER

            24 HOUR TOTAL

0630 AM     HEAVY RAIN       CANTON                  40.56N 90.04W
07/12/2015  M2.28 INCH       FULTON             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
07/12/2015  M2.35 INCH       MORGAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       WATAGA                  41.03N 90.28W
07/12/2015  M1.25 INCH       KNOX               IL   MESONET

            SATURDAY RAIN TOTAL

0700 AM     HEAVY RAIN       ROANOKE                 40.80N 89.20W
07/12/2015  M1.37 INCH       WOODFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       DAHINDA                 40.95N 90.10W
07/12/2015  M1.18 INCH       KNOX               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 N MACKINAW            40.55N 89.36W
07/12/2015  M1.54 INCH       TAZEWELL           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
07/12/2015  M1.43 INCH       PEORIA             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       MINONK                  40.90N 89.04W
07/12/2015  M1.43 INCH       WOODFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:29 PM CDTSevere Thunderstorm WarningILXMorgan, Scott31 min
Jul 11, 7:55 PM CDTAreal Flood AdvisoryILXDeWitt, Logan, Macon, Mason, Menard6 hr
Jul 11, 7:59 PM CDTFlash Flood WarningILXMorgan, Scott6 hr
Jul 11, 10:09 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt66 min
Jul 11, 11:56 PM CDTFlash Flood WarningILXColes, Douglas, Moultrie3 hr
Jul 12, 1:12 AM CDTRiver Flood WarningILXFulton, Knox37 hr
Jul 12, 1:23 AM CDTRiver Flood WarningILXMason, Menard58 hr
Jul 12, 2:00 AM CDTAreal Flood WarningILXMorgan, Scott9 hr
Jul 12, 3:14 PM CDTHeat AdvisoryILXCass, Champaign, Christian, Coles, Cumberland, DeWitt and 21 more29 hr
Jul 12, 3:27 PM CDTFlash Flood WatchILXChampaign, Clark, Clay, Coles, Crawford, Cumberland and 13 more31 hr

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.